Characterizing two inclusive subfamilies of complex order defined by error functions and subordinate to horadam polynomials


Abstract views: 4 / PDF downloads: 0

Authors

  • Tariq Al-Hawary Department of Applied Science, Ajloun College, Al-Balqa Applied University, Ajloun 26816, Jordan
  • Basem Aref Frasin Faculty of Science, Department of Mathematics, Al al-Bayt University, P.O. Box: 130095 Mafraq, Jordan
  • Musthafa Ibrahim College of Engineering, University of Buraimi, Al Buraimi, Oman

Keywords:

Analytic functions, Univalent functions, Fekete-Szego inequality,Leaf like domain

Abstract

In this paper, using the Error functions and subordinate to Horadam polynomials, we introduce two inclusive subfamilies AEH( , , , , , ) and BEH( , , , , , ) of complex order. For functions in these subfamilies, we derive the estimations of the initial coefficients | | Q2 and | | Q3 , as well as the Fekete-Szegö functional. Further, some related results are also obtained as corollaries and remark.

References

H. Alzer, Error functions inequalities, Adv. Comput. Math., 33, (2010), 349–379.

A. Amourah, B.A. Frasin, G. Murugusundaramoorthy and T. Al-Hawary, Bi-Bazilevic functions of order ε +iL associated with (p; q)-Lucas polynomials, AIMS Mathematics, 6(5), (2021), 4296–4305.

A. Amourah, B. A. Frasin and T. M. Seoudy, An application of Miller-Ross-type Poisson distribution on certain sub-classes of bi-univalent functions subordinate to Gegenbauer polynomials, Mathematics, 10, (2022), 2462.

A. Amourah, B.A. Frasin and T. Al-Hawary, Coefficient estimates for a subclass of bi-univalent functions associated with symmetric q-derivative operator by means of the Gegenbauer polynomials. Kyungpook Mathematical Journal, 62(2), (2022), 257–269.

M. Abramowitz and I.A. Stegun, Handbook of Mathematical functions with formulas, Graphs and Matematical Tables, Dover Publications Inc. New York, (1972).

M.P. Chen, On functions satisfying Re f zz( ) > , Tamkang Journal of Mathematics, 5, (1974), 231–234.

D. Coman, The radius of starlikeness for error function, Stud. Univ. Babes Bolyal Math., 36, (1991), 13–16.

P.L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, (1983).

A. Elbert and A. Laforgia, The zeros of the complementary error function, Numer. Algorithms, 49, (2008), 153–157.

T.G. Ezrohi, Certain estimates in special classes of univalent functions in the unitcircle, Doporidi Akademii Nauk Ukrains, RSR 2(1965), 984–988.

T. Al-Hawary, B.A. Frasin, D. Breaz and L-I. Cotrla, Inclusive Subclasses of Bi-Univalent Functions Defined by Error Functions Subordinate to Horadam Polynomials, Symmetry, 17, 2025, 211.

T. Al-Hawary, A. Amourah and B.A. Frasin, Fekete-Szegö inequality for bi-univalent functions by means of Horadam polynomials, Boletin de la Sociedad Matematica Mexicana, 27( 3), (2021), 1–12.

T. Al-Hawary, B.A. Frasin and J. Salah, Comprehensive Subfamilies of Bi-Univalent Functions Defined by Error Function Subordinate to Euler Polynomials, Symmetry, 17, (2025), 256.

A. Hussen, An application of the Mittag-Leffler-type Borel distribution and Gegenbauer polynomials on a certain sub- class of bi-univalent functions, Heliyon, 10, (2024), e31469.

A.F. Horadam, Basic properties of a certain generalized sequence of numbers, The Fibonacci Quart., 3, (1965), 161–176.[16] A.F. Horadam, Generating functions for powers of a certain generalized sequence of numbers, Duke Math. J., 32 (1965), 437–446.

M. Illafe, M.H. Mohd and F. Yousef, Supramaniam, S. A Subclass of Bi-univalent Functions Defined by aSymmetric

q-Derivative Operator and Gegenbauer Polynomials, European J. Pure App. Math., 17, (2024), 2467–2480.

H. Irmak, Various results for series expansions of the error functions with the complex variable and some of their implications, Turkish Journal of Mathematics, 44, (2020), 1640–1648.

H. Irmak and M. Duran, Some results for error function with complex argument, Journal of Orissa Mathematical Society, 38(1-2), (2019), 53–68.

R.J. Libera and E.J. Zlotkiewicz, Coefficient bounds for the inverse of a function with derivative in P, Proc. Am. Math. Soc., 87, (1983), 251–257.

S. Miller and P. Mocanu, Differential Subordination: theory and applications, CRC Press, New York, (2000).

N.H. Mohammed, N.E. Cho, E.A. Adegani and T. Bulboaca, Geometric properties of normalized imaginary error function, Stud. Univ. Babe s-Bolyai Math., 67(2), (2022), 455–462.

G. Murugusundaramoorthy, N. Magesh and V. Prameela, Coefficient bounds for certain subclasses of bi-univalent function, Abst. App. Anal., 2013, (2013), Article ID 573017, 3 pages.

C. Ramachandran, L. Vanitha and S. Kanas, Certain results on q-starlike and q-convex error functions, Math. Slovaca., 68, (2018), 361–368.

Z. Peng, G. Murugusundaramoorthy and T. Janani, Coefficient estimate of bi-univalent functions of complex order associated with the Hohlov operator, J. Comp. Anal., 2014, (2014), Article ID 693908, 6 pages.

F.S.M. Al Sarari, B.A. Frasin, T. Al-Hawary and S. Latha, A few results on generalized Janowski type functions associated with (j, k)-symmetrical functions, Acta Univ. Sapientiae Math., 8(2), (2016), 195–205.

H.M. Srivastava, A.K.Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, App. Math. Lett., 23(10), (2010), 1188–1192.

F. Yousef, F.; B.A. Frasin and T. Al-Hawary, Fekete-Szegö inequality for analytic and bi-univalent functions subordinate to Chebyshev polynomials, Filomat, 32(9), (2018), 3229–3236.

F. Yousef, S. Alroud and M. Illafe, A comprehensive subclass of bi-univalent functions associated with Chebyshev polynomials of the second kind, Boletin de la Sociedad Matemática Mexicana, 26, (2020), 329–339.

P. Zaprawa, Estimates of initial coefficients for bi-univalent functions, Abstr. Appl. Anal. 2014, 357480. held at the University of Durham, Durham, UK, 1–20 July 1979; Academic Press: New York, NY, USA; London, UK, (1980).

Downloads

Published

2025-08-30

How to Cite

Al-Hawary, T., Basem Aref Frasin, & Musthafa Ibrahim. (2025). Characterizing two inclusive subfamilies of complex order defined by error functions and subordinate to horadam polynomials. Results in Nonlinear Analysis, 8(2), 271–283. Retrieved from https://www.nonlinear-analysis.com/index.php/pub/article/view/646